# SDR AU970066

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 1108414A
- Condition: Cracked
- Location: Engine Nose
- Component: Cont, IO520A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THE FOLLOWING DEFECTS WERE FOUND DURING ENGINE STRIP FOR OVERHAUL 1. CRANKCASE CRACKED IN NOSE AREA ADJACENT TO THROUGH STUDS 2. CRANKSHAFT CRACKED IN AREA AROUND FORWARD THRUST FACE3. STARTER SHAFT CRACKED4. OIL PUMP BODY AND GEARS WORN BEYOND LIMITS
